MathSciNet Relay Station
MathSciNet bibliographic data
MR405354 (53 #9148) 54D25 (54A25)
Hechler, Stephen H. Two $R$-closed spaces revisited. Proc. Amer. Math. Soc. 56 (1976), 303–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement